# SDR SWAA2017041713106

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 66,398 hours, 52,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hinge Bracket
- Part number: 6943920
- Condition: Deformed
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COMPARTMENT COVER HINGE DEFORMED.  R & R THE HINGE BRACKET IAW DWG.
